# SDR MASA2011011001643

- Difficulty date: January 8, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 18,677 hours, 14,924 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S72461OP
- Condition: Damaged
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED "OPEN" PLACARD DAMAGED.  MX INSTALLED MAIN ENTRY DOOR "OPEN" PLACARD.
